| Model Number |
CTB71 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/16/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A follow up report will be sent once the results have been analyzed.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
Event or Problem Description
Robotic myomectomy - "trocar snapped in half when the camera was being reinserted into the cannula happened towards the end of the case, about 3 hours in.Clean break and no pieces fell off in to the patient.The clamp on the robot arm being used was the clamp for ethicon trocars." patient status: okay.
Additional Manufacturer Narrative
The event product was not returned to applied medical for evaluation.This is consistent with the initial intake of the complaint which detailed that the product would not be returned.In the absence of the subject device, it is difficult to determine the root cause of the event.A review of the manufacturing records indicates this lot passed all manufacturing and quality inspections.During the manufacturing process, all trocars are thoroughly inspected for functionality and performance prior to packaging.Although the root cause of the event could not be confirmed, applied medical has opened a corrective and preventative action (capa) to further elevate and track this investigation and implement appropriate corrective actions to mitigate this type of event.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.